Association of hypocalcemia with a change in gentamicin administration in neonates

Gregory L. Jackson, Dorothy M. Sendelbach, Elizabeth K. Stehel, Michel Baum, M. Denise Manning, William D. Engle

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

Aminoglycosides are administered frequently to neonates with suspected sepsis. We report the association of hypocalcemia in term and near-term neonates receiving gentamicin therapy for ≥4 days after a change in dosing from every 12 h to every 24 h. The possible association with a higher gentamicin dose and longer dosing interval is described.

Original languageEnglish (US)
Pages (from-to)653-656
Number of pages4
JournalPediatric Nephrology
Volume18
Issue number7
StatePublished - Jul 1 2003

Keywords

  • Aminoglycoside
  • Hypocalcemia
  • Hypomagnesemia
  • Nephrotoxicity
  • Parathyroid gland

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Nephrology

Fingerprint Dive into the research topics of 'Association of hypocalcemia with a change in gentamicin administration in neonates'. Together they form a unique fingerprint.

  • Cite this